Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 62, NWS Tallahassee, FL

June 21, 20096 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 21, 2009, 4:06 AM EDT for 6 counties in Florida. It took effect at Jun 21, 2009, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2009, 4:06 AM EDT (08:06 UTC)
In effect from
Jun 21, 2009, 1:00 PM EDT
Expired
Jun 21, 2009, 8:00 PM EDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 61 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 210806
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EDT SUN JUN 21 2009

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR PORTIONS OF THE
INLAND FLORIDA PANHANDLE AND BIG BEND DUE TO AT LEAST ONE HOUR OF
CRITICAL LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSIONS...

.HIGH PRESSURE WILL REMAIN SOUTH OF THE AREA THE NEXT FEW DAYS
RESULTING IN NORTHWEST TO WEST WINDS BRINGING OPPRESSIVELY HOT AND
GENERALLY RAIN FREE CONDITIONS. DUE TO THE EXCESSIVE HEAT...
AFTERNOON RELATIVE HUMIDITIES WILL BE ABLE TO BRIEFLY DROP BELOW
35 PERCENT ACROSS MUCH OF THE INLAND PANHANDLE AND BIG BEND THIS
AFTERNOON AND EARLY EVENING. ADDITIONALLY HIGH MIXING HEIGHTS
YIELDING HIGH TRANSPORT WINDS WILL RAISE DISPERSIONS TO AT LEAST
75. THIS COMBINATION OF LOW HUMIDITIES AND HIGH DISPERSIONS 
TRANSLATES TO CRITICAL RED FLAG CONDITIONS. HENCE A RED FLAG
WARNING HAS BEEN HOISTED FOR PARTS OF INLAND NORTH FLORIDA.
CONVERSELY...A SEA BREEZE WILL GRADUALLY MOVE INLAND OVER THE
COASTAL COUNTIES PRECLUDING RED FLAG CONDITIONS.

ALTHOUGH DISPERSIONS WILL REMAIN HIGH ON MONDAY...RELATIVE
HUMIDITIES SHOULD BE HIGH ENOUGH TO PRECLUDE A WARNING. THE UPPER
RIDGE OF HIGH PRESSURE WILL RETROGRADE BACK TO THE WEST AND A 
WEAK COLD FRONT WILL MOVE INTO THE REGION DURING THE EARLY WORK
WEEK ALLOWING TEMPERATURES TO RETURN TO MORE NORMAL VALUES...AND
THUNDERSTORMS TO RETURN TO THE FORECAST.

FLZ007-009>011-016-017-220000-
/O.NEW.KTAE.FW.W.0062.090621T1700Z-090622T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-GADSDEN-LEON-
406 AM EDT SUN JUN 21 2009 /306 AM CDT SUN JUN 21 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

ONE OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED
WITH HIGH DISPERSIONS MEETING OR EXCEEDING RED FLAG CRITERIA ARE
EXPECTED THIS AFTERNOON AND EARLY EVENING FOR SOME INLAND AREAS
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. DEVELOPING
SEA BREEZES WILL PREVENT LOW RELATIVE HUMIDITIES ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 21, 3:32 AM EDT, 34 minutes earlier.

Area forecast discussion, Jun 21, 3:32 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EDT SUN JUN 21 2009

...STRETCH OF TRIPLE DIGIT HEAT TO CONTINUE TODAY WITH RELIEF IN
SIGHT BY TUESDAY...

.SYNOPSIS...THE 00 UTC 500 MB ANALYSIS SHOWED THE RIDGE CENTERED
JUST TO THE WEST OF DOTHAN. SINCE ANALYSIS TIME...VAPOR IMAGERY AND
RUC 500 MB ANALYSIS SHOWS THE RIDGE HAS SHIFTED A LITTLE FURTHER TO
THE WEST IN RESPONSE TO A DEEPENING UPPER LOW NOW OVER NYC. AS THIS
LOW DEEPENS OFF THE EASTERN SEABOARD...IT IS EXPECTED THAT THE RIDGE
WILL CONTINUE TO SLOWLY RETROGRADE. THE STRENGTH OF THIS RIDGE IS
QUITE IMPRESSIVE FOR LATE JUNE. 500 MB TEMPS HAVE CONTINUED TO WARM
A DEGREE OR TWO UNDER THE RIDGE CENTER WITH A FEW SITES SHOWING 500
MB TEMPS OF -2C.

03Z SURFACE ANALYSIS SHOWS DEWPOINTS IN THE MID TO LOWER 70S WHILE
THE TEMPERATURES REMAIN IN THE 80S. THE STRETCH OF MUGGY NIGHTS
CONTINUES ACROSS THE REGION. BUT AS THE RIDGE BEGINS TO SLIP
WESTWARD...THIS WILL GRADUALLY IMPROVE.

&&

.SHORT TERM (TODAY THROUGH TUESDAY)...
ON SATURDAY WE SAW SOME CIRRUS MAKE THEIR WAY INTO OUR
AREA...HELPING TO CREATE SLIGHTLY LOWER TEMPERATURES THAN EXPECTED
ACROSS SOUTHWESTERN GEORGIA TO CROSS CITY. WITH THE RIDGE PATTERN
SHIFTING ONLY SLIGHTLY WESTWARD...WE MAY SEE THE SAME EFFECT
SUNDAY AFTERNOON. IN FACT...IR IMAGERY EARLY THIS MORNING IS ALREADY
SHOWING CIRRUS MOVING SOUTHWARD ACROSS EASTERN GEORGIA. WHILE THIS
CIRRUS DOES NOT LOOK AS THICK...IT MAY BE ENOUGH TO HAVE AN EFFECT
ONCE AGAIN. MOREOVER...WITH THE DEEPENING TROF OVER THE EASTERN
CONUS...HEIGHTS WILL SHED ABOUT 20 METERS OR SO AT 500 MB IN THE
EASTERN CWA. BASED ON THIS WILL OPT FOR SLIGHTLY COOLER TEMPERATURES
THAN THOSE SEEN ON SATURDAY. STILL EXPECT TLH AND DHN TO BE THE HOT
SPOTS...BUT HAVE BACKED OFF OF THE HIGHER VALUES SEEN AT OTHER
LOCATIONS IN THE MAV/MET GUIDANCE.

A HEAT ADVISORY FOR THIS AFTERNOON STILL LOOKS GOOD. WHILE WE ARE
FORECASTING SLIGHTLY COOLER TEMPERATURES...SEVERAL WIDESPREAD
POCKETS OF HEAT INDICES IN EXCESS OF 110 DEGREES ARE EXPECTED THIS
AFTERNOON.

THERE IS POTENTIAL FOR AN ISOLATED SHOWER ONCE AGAIN ACROSS THE
SOUTHEASTERN FLORIDA BIG BEND IN THE AFTERNOON...BUT PROBABILITY
REMAINS LOW ENOUGH TO NOT INCLUDE A MENTION IN OUR OFFICIAL
FORECAST.

MONDAY...AS THE TROF FURTHER DEEPENS ACROSS THE EASTERN CONUS AND
THE RIDGE RECEDES BACK INTO THE CENTRAL PLAINS...IT IS EXPECTED OUR
REGION WILL BE IN A FAVORABLE TRAJECTORY FOR MCS ACTIVITY AS WELL AS
AN ENVIRONMENT FAVORABLE FOR AFTERNOON THUNDERSTORM DEVELOPMENT. THE
MODELS HAVE BACKED OFF SLIGHTLY ON THE IMPACT OF AN APPROACHING
SURFACE TROF...HOWEVER THIS MAY BE A LITTLE OVERDONE CONSIDERING THE
IMPROVING THERMODYNAMIC ENVIRONMENT. THEREFORE...WILL KEEP A MENTION
OF THUNDERSTORMS IN THE FORECAST FOR OUR EASTERN CWA. TEMPERATURES
WILL LIKELY COOL ANOTHER DEGREE OR TWO ACROSS THE BOARD. THERE IS
CONSIDERABLE SPREAD AMONGST THE MAV/MET HERE. WE OPTED FOR THE
COOLER MAV GUIDANCE BASED ON THE RETROGRADING RIDGE.

TUESDAY...THE OVERALL PATTERN WILL CHANGE LITTLE ON TUESDAY COMPARED
TO MONDAY. CONTINUED NORTHERLY FLOW WILL CREATE THE POTENTIAL FOR
MCS ACTIVITY LATE IN THE AFTERNOON AND INTO THE EVENING HOURS. THE
PRESENCE OF A SURFACE TROF WILL ALSO ENHANCE ACTIVITY WITH THE
AFTERNOON SEA BREEZE. THE MAV GUIDANCE IS QUITE DRY...SO GENERALLY
DISCOUNTED THAT SOLUTION HERE. GENERALLY ACCEPTED A BLEND OF THE
SREF/MET GUIDANCE POPS MIXED WITH THE INHERITED FORECAST. THIS
GENERALLY RESULTS IN NEAR 30 PERCENT POPS ACROSS THE REGION.
CONSIDERED RAISING THE POPS INTO THE 40 PERCENT RANGE ACROSS OUR
EASTERN ZONES...BUT WILL HOLD OF ON THIS FOR NOW UNTIL THERE IS
BETTER AGREEMENT AMONGST THE GUIDANCE.

WITH THE RIDGE NOW CENTERED OVER THE CENTRAL PLAINS...EXPECT TO SEE
TEMPERATURES COOL ANOTHER DEGREE OR TWO AND REMAIN SQUARELY IN THE
DOUBLE DIGITS.

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
LARGE SCALE PATTERN CONTINUES TO SHOW A PATTERN CHANGE.
GFS/ECMWF/UKMET AND CANADIAN ALL IN DECENT AGREEMENT (ALTHO GFS HAS
SOME CONVECTIVE FEEDBACK LATE). THEY SHOW THAT STRONG UPPER RIDGE
WILL SLOWLY RETROGRADE AND ELONGATE WEST TOWARDS TX/SRN PLAINS BY
WED AND FURTHER WESTWARD TO INTERMOUNTAIN REGION BY SUN. ASSOCD HIGH
RETREATS FROM NM AND THE TX PANHANDLE BY FRIDAY AND TO NEAR 4
CORNERS ON WEEKEND. THIS IN RESPONSE TO DEEP LYR TROUGH THAT
CONTINUES TO DIG SWWD DOWN E COAST THRU THE WEEK...WHILE ASSOCD H5
LOW GRADUALLY WEAKENS AND LIFTS FROM OFF NEW ENGLAND TO OFF MARITIME
CANADA THRU MID WEEK. ATTENDANT WEAK BACK-DOOR TYPE FRONT ALONG THE
EASTERN SEABOARD SINKS SOUTHWARD AND STALLS OVER CNTRL FLORIDA BY
EARLY WED AS SURFACE WAVE DEVELOPS JUST S OF PNS PROVIDING SMALL
AMOUNT OF ADDITIONAL LIFT WITH MOISTURE INCREASING SSW DURING
INITIAL EXTENDED PERIOD...THEN DRIER AIR FILTERS SWD BEHIND FRONT
THRU FRI. MEANWHILE...LOOKING SOUTH THE SURFACE RIDGE AXIS OVER THE
FLORIDA STRAITS FRIDAY WILL LIFT NORTH OVER THE CENTRAL FLORIDA
SATURDAY AND INTO NRN FL ON SUNDAY. DEEP TROPICAL MOISTURE WILL THUS
LIFT NORTH OVER THE AREA ON SOUTH TO SOUTHWEST FLOW OVER THE
WEEKEND.

ALL THIS PLACES CWA BACK INTO AN INCREASINGLY DEEP NORTHWEST OR EVEN
NORTH MID-LEVEL TRAJECTORY ON THE ERN AND NE PERIPHERY OF THE RIDGE.
THIS FLOW FAVORS A RETURN TO THE LATE STARTING AND LONGER LASTING
(PAST SUNSET) SEVERE WX SCENARIO EXPERIENCED EARLIER THIS WEEK.
THIS NOT DEPICTED WELL IN GUIDANCE. HOWEVER...THE GLOBAL GUIDANCE
HAS A POOR RECORD FOR IDENTIFYING SHORTWAVES AND RESULTANT MCS
FEATURES.  SO THE COMBINATION OF THE DEEPENING TROUGH...SEABREEZE
INFLUENCE AND MERGERS AND ANY UPPER IMPULSES DROPPING SOUTH SHOULD
YIELD A MORE ACTIVE EXTENDED PERIOD (THAN SHORT TERM)...IF NOT IN
COVERAGE (FOR DAYS 4-5) AT LEAST IN INTENSITY OF SEVERE WX POTENTIAL

GIVEN ABOVE...WILL FORECAST LO SCT POPS TUES NIGHT THRU FRI...THEN
LO-MID SCT SAT AND MID-HI SCT POPS SUN ALTHO NOT SURE HOW GFS
CONVECTIVE FEEDBACK PLAYS INTO THIS DAYS 6-7. MIN TEMPS WILL REMAIN
MILD AND MODESTLY ABOVE CLIMO (68-70F) MAX TEMPERATURES SHOULD BEGIN
PERIOD ABOVE CLIMO (LOW 90S) THEN FALL BACK TO NEAR NORMAL LEVELS
SAT-SUN AS CLOUD COVER AND RAIN CHANCES INCREASE.

&&

.AVIATION...A VERY HUMID LOW LEVEL AIRMASS STILL IN PLACE. SO EXPECT
SOME MVFR VSBYS AT ABY VLD AND TLH DUE TO EARLY MORNING RADIATION
FOG. LOW LEVELS A BIT DRIER THAN YESTERDAY SO NOT FORECASTING IFR AT
THESE TERMINALS AND THIS REFLECTED IN SREF CIG/VSBY PRODUCT. AFTER
SUNRISE...WILL CONTINUE TO SEE HAZY CONDITIONS ACROSS THE AREA WITH
SLIGHTLY RESTRICTED VISIBILITIES OF 5 TO 6 MILES AT TIMES.
OTHERWISE...WILL SEE ANOTHER VFR DAY WITH ONLY A FEW CU ACROSS AREA.
A VERY SUPPRESSED MID-UPPER ATMOSPHERE SHOULD PREVENT THUNDERSTORMS
AT ALL TERMINALS. MVFR FOR MAINLY VSBYS EXPECTED AGAIN LATE SUN
NIGHT AT SAME TAFS.

&&

.MARINE...OUTSIDE OF THE AFTERNOON SEA BREEZE...WINDS AND SEAS WILL
REMAIN LOW INTO SUNDAY. AS AN AREA OF LOW PRESSURE BUILDS DOWN THE
EASTERN SEABOARD ON SUNDAY...THE PRESSURE GRADIENT WILL BEGIN TO
TIGHTEN WITH WINDS AND SEAS BUILDING LATE SUNDAY AND INTO MONDAY.
CONDITIONS ARE EXPECTED TO REMAIN BELOW HEADLINE CRITERIA.

&&

.FIRE WEATHER...HOT AND GENERALLY RAIN FREE CONDITIONS WILL CONTINUE
FOR THE REMAINDER OF THE WEEKEND. DUE TO THE EXCESSIVE
HEAT...AFTERNOON RELATIVE HUMIDITY VALUES WILL STILL BE ABLE TO
BRIEFLY REACH THE MIDDLE AND UPPER 30S AWAY FROM THE IMMEDIATE
COAST. WITH DISPERSION INDICES LIKELY TO EXCEED 75...WILL ISSUE A
RED FLAG WARNING FOR OUR INTERSTATE 10 COUNTIES BETWEEN DE FUNIAK
SPRINGS AND TALLAHASSEE...GENERALLY FAVORED AREAS FOR DEEP MIXING.
THE UPPER RIDGE OF HIGH PRESSURE RESPONSIBLE FOR THE CURRENT HOT
CONDITIONS WILL RETROGRADE BACK TO THE WEST EARLY NEXT WEEK ALLOW
TEMPERATURES TO RETURN TO MORE NORMAL VALUES...AND THUNDERSTORMS TO
RETURN TO THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  102  77 100  76  98 /   0   0  10  10  30
PANAMA CITY   96  80  96  81  96 /   0   0  10  10  30
DOTHAN       103  77 100  75  97 /   0   0  10  10  30
ALBANY        99  74  98  75  97 /   0   0  20  20  30
VALDOSTA      97  74  98  73  96 /   0   0  20  20  30
CROSS CITY    96  75  98  73  95 /  05   0  20  20  30
APALACHICOLA  97  79  97  79  95 /   0   0  10  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...HEAT ADVISORY FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO
     8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
     GADSDEN...HOLMES...INLAND WALTON...JACKSON...LEON...
     WASHINGTON.

GM...NONE.

&&

AVIATION/LONG TERM/FIRE WEATHER...BLOCK
REST OF DISCUSSION...GODSEY/MOORE
Hazardous weather outlook, Jun 20, 8:14 PM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT SAT JUN 20 2009

...A HEAT ADVISORY IS IN EFFECT FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA AS WELL AS THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM 1 PM EDT (NOON CDT)
SUNDAY AFTERNOON UNTIL 8 PM EDT (7 PM CDT) SUNDAY EVENING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-220000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
814 PM EDT SAT JUN 20 2009 /714 PM CDT SAT JUN 20 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
PARTLY CLOUDY SKIES WITH OVERNIGHT LOWS DROPPING DOWN TO AROUND
75 INLAND AND AROUND 80 DEGREES ALONG THE COASTAL LOCATIONS WILL
BE EXPECTED THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ANOTHER DAY OF DANGEROUSLY HOT TEMPERATURES WILL CONTINUE INTO
SUNDAY WITH HEAT INDICIES REACHING 110 DEGREES BY AFTERNOON. THE
LARGE RIDGE OF HIGH PRESSURE WILL BEGIN TO WEAKEN ON MONDAY AND
MOVE WESTWARD. THIS WILL RESULT IN TEMPERATURES RETURNING TO NEAR
NORMAL VALUES BY TUESDAY...BUT ALSO AN INCREASE IN SHOWERS AND
THUNDERSTORMS THROUGHOUT THE REMAINDER OF THE WEEK. THE POTENTIAL
EXISTS FOR SOME OF THESE STORMS THROUGHOUT THE WEEK TO BE STRONG.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.